# SDR A6WA202204088484

- Difficulty date: April 8, 2022
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,092 hours, 43,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RH OTBD FLAP UPPER SKIN *****AIRCRAFT REMOVED FROM SERVICE**** REPAIRED
